Connected branches of asymptotically equivalent solutions to non-linear eigenvalue problems
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 81 (1987) no. 4, pp. 337-346
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We prove an existence theorem for connected branches of solutions to nonlinear operator equations in Banach spaces. This abstract result is applied to the asymptotically equivalent solutions to nonlinear ordinary differential equations.
@article{RLINA_1987_8_81_4_a1,
author = {Edelson, Allan L. and Pera, Maria Patrizia},
title = {Connected branches of asymptotically equivalent solutions to non-linear eigenvalue problems},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {337--346},
year = {1987},
volume = {Ser. 8, 81},
number = {4},
zbl = {0691.34051},
mrnumber = {0999825},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a1/}
}
TY - JOUR AU - Edelson, Allan L. AU - Pera, Maria Patrizia TI - Connected branches of asymptotically equivalent solutions to non-linear eigenvalue problems JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1987 SP - 337 EP - 346 VL - 81 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a1/ LA - en ID - RLINA_1987_8_81_4_a1 ER -
%0 Journal Article %A Edelson, Allan L. %A Pera, Maria Patrizia %T Connected branches of asymptotically equivalent solutions to non-linear eigenvalue problems %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1987 %P 337-346 %V 81 %N 4 %U http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a1/ %G en %F RLINA_1987_8_81_4_a1
Edelson, Allan L.; Pera, Maria Patrizia. Connected branches of asymptotically equivalent solutions to non-linear eigenvalue problems. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 81 (1987) no. 4, pp. 337-346. http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a1/